Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 2, Pages 221-228

Retrial queues with recurrent demand option

University of Ulster, Co. Antrim, Jordanstown BT37 0QB, United Kingdom

Received 1 January 1996; Revised 1 March 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand and N. H. Smith, “Retrial queues with recurrent demand option,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 2, pp. 221-228, 1996.